# SDR DALA12015443241

- Difficulty date: December 6, 2012
- Submitted: December 8, 2012
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 60,677 hours, 25,939 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND EMERGENCY LIGHT AT ROW 18ABC INOPERATIVE. MX REPAIRED CONNECTION AND FUNCTIONAL CHECK WAS NORMAL.
